# SDR UALA2011111806333

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,477 hours, 9,335 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 34
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST EICAS, CHRONIC.  BOEING AHM REPORTING NUMEROUS MMSG'S RELATED TO HGA HPA. SUGGEST REPLACING HGA HPA (M23108) PCN 580-9103. REPLACED SATCOM HIGH POWER AMP PER MM.  CB RESET.  MAT TEST PASSED.  DECALS REMOVED.
